Alert archive / Alabama / Special Weather Statements in 2012

Special Weather Statement, NWS Tallahassee, FL

August 14, 2012Henry County, Alabama

NWS Tallahassee, FL issued this special weather statement at Aug 14, 2012, 3:02 PM CDT for Henry County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2012, 3:02 PM CDT (20:02 UTC)
Expired
Aug 14, 2012, 3:30 PM CDT
In force
28 min
Issued by
NWS Tallahassee, FL

County Henry County, AL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1774 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WWUS82 KTAE 142002 CCA
SPSTAE

SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 PM EDT TUE AUG 14 2012

ALZ066-067-142030-
DALE AL-HENRY AL-
302 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FAR NORTHEAST DALE AND 
FAR NORTHERN HENRY COUNTIES...

* UNTIL 330 PM CDT

AT 258 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
EUFAULA TO 7 MILES SOUTHEAST OF CLIO...OR ALONG A LINE EXTENDING FROM
SCOTTSBORO CROSSROADS TO BLUE SPRINGS...MOVING EAST AT 10 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3177 8513 3174 8512 3172 8513 3169 8513
      3155 8544 3162 8553 3162 8543 3171 8541
      3171 8522 3175 8520 3178 8516
TIME...MOT...LOC 2001Z 286DEG 10KT 3176 8522 3166 8549

$$

08-LAMERS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 14, 1:48 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 14, 1:48 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM EDT Tue Aug 14 2012

.NEAR TERM [Through Tonight]...
Passing shortwave trough will continue to trigger scattered to
numerous showers and thunderstorms through the early evening
hours. Continue to see a few strong wind gusts with the
thunderstorms along with vivid lightning. However, significant
severe weather does not appear likely since much of the area has
been stabilized by rain- cooled air. The activity will taper off
this evening with the best rain chances overnight over the Gulf
waters and immediate coast.

&&

.SHORT TERM [Wednesday Through Thursday Night]...
Broad trough will remain in place over the region through
Wednesday before the flow becomes more zonal on Thursday.
Shortwave wave energy forecast to cross the region on Tuesday does
not appear as strong as today's feature. Guidance also indicates
some drier mid-level air working into the region. Therefore, not
expecteing as much precip coverage for Tuesday afternoon and have
drawn only isolated to scattered PoPs for the afternoon hours.

While deep moisture is forecast to increase slightly on Thursday,
the increasingly weak zonal flow will not provide a lot of large
scale forcing for convection, so will mainly rely on seabreeze to
get things going. For now, have kept PoPs in the low- end chance
category.

Lower rain coverage should lead to higher afternoon temperatures
for Wednesday and Thursday with highs reaching the lower to mid
90s.

&&

.LONG TERM [Friday through Tuesday]...
The large scale longwave pattern commences with ridging over Wrn
states, broad trough over Cntrl states Ewd to Appalachians, weak
shortwave ridge Ewd to ERN seaboard and trough from low Canadian
Maritimes SWD down WRN Atlc. At the surface, main features surface
ridge axis extending from the WRN Atlc to across the Cntrl Gulf and
a cold front from Ontario S then SW thru vcnty Memphis then across
TX Panhandle. This places local region in semi-zonal flow aloft and
wsw flow at surface.

During the rest of the period, ECMWF/GEFS/UKMET in good agreement
with both upper and lower features. Aloft, aided by passing short-
waves, upstream trough amplifies and digs SEWD with anchoring closed
low over Hudson Bay and axis SWD into ERN Gulf on Fri. Amplified
troughiness will exist over local region thru weekend. Trough then
lifts NEWD on Mon and especially on Tues with drier NW flow and
subsidence overspreading NE Gulf from NW-SE. At surface, as the
upper trough digs, GFS lifts ridge axis NWD and Canadian low moves
progressively ESE with impulses helping to drag cold front SEWD into
N/Cntrl AL/GA by FRI eve and to SRN AL/GA on Sat with PWs,
increasing to over 2 inches, before becoming stationary thru early
Mon. This places local area in favorable zone for deep tropical
moisture, ample locally heavy rain and possible strong to severe
storms especially if shortwaves pass during times of max diurnal
heating. Front begins to lift NWD on Mon and progressively weakens
under influence of lifting upper trough.

Will go with daytime POPs of high sct Fri thru Sun then mid sct Mon
and low sct on Tues. Generally wdly sct-low sct pops at night. With
local area in the warm cloudy sector, min temps will persist at 2 to
4 degrees above climo and max temps around climo thru the period.
(Avg inland Min/Max is 70/91 degrees).

&&

.AVIATION [Beginning 18Z Tuesday]...
Ongoing convection is expected to continue through at least 22z
in vicinity of TLH/VLD with much less coverage at the remaining
terminals. Debris cloudiness should clear quickly overnight
resulting in a good chance of MVFR/IFR conditions at the TAF sites
around sunrise. Convective coverage is expected to be much less
tomorrow and start later in the day, thus left mention out of
storms tomorrow of the 18z TAF package.

&&

.MARINE...
The subtropical ridge is forecast to remain south of the waters
through much of the week. This will keep light west to southwest
flow and minimal seas in place over the coastal waters outside of
convection.

&&

.FIRE WEATHER...Low levels will remain very moist through the end
of the week, with no fire wx concerns expected.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Camp
SHORT TERM...Camp
LONG TERM...Block
AVIATION...Godsey
MARINE...Camp
FIRE WEATHER...Camp
Hazardous weather outlook, Aug 14, 3:10 AM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 AM EDT TUE AUG 14 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
410 AM EDT TUE AUG 14 2012 /310 AM CDT TUE AUG 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WE WILL SEE AN
INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS THE TRI-STATE REGION
TODAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED ALTHOUGH A FEW
STORMS MAY BRIEFLY BECOME STRONG TO SEVERE LATER THIS MORNING OR
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TYPICAL SUMMERTIME
WEATHER WITH SCATTERED SHOWERS AND THUNDERSTORM EACH DAY. SHOWERS
AND THUNDERSTORMS MAY BECOME MORE NUMEROUS OVER THE WEEKEND AS A
COLD FRONT PUSHES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

In the hours before

Special weather statement, Aug 14, 12:46 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 PM EDT TUE AUG 14 2012

FLZ017-141845-
LEON FL-
146 PM EDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LEON COUNTY IN THE
FLORIDA BIG BEND...

* UNTIL 245 PM EDT

AT 141 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF QUINCY
TO 19 MILES SOUTH OF QUINCY...MOVING EAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  TALLAHASSEE BY 220 PM EDT.
  WOODVILLE BY 240 PM EDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3052 8404 3046 8404 3043 8408 3027 8408
      3027 8424 3030 8425 3030 8471 3033 8471
      3041 8462 3041 8459 3046 8450 3047 8441
      3057 8438 3060 8434 3055 8398 3052 8398
TIME...MOT...LOC 1746Z 276DEG 22KT 3053 8447 3031 8465

38-GODSEY
Special weather statement, Aug 14, 1:17 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
217 PM EDT TUE AUG 14 2012

FLZ019-028-141900-
MADISON FL-INLAND TAYLOR FL-
217 PM EDT TUE AUG 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN MADISON
AND NORTHERN TAYLOR COUNTIES IN THE FLORIDA BIG BEND...

* UNTIL 300 PM EDT

AT 215 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 7 MILES NORTH OF PERRY...OR NEAR BOYD...MOVING EAST AT
20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3036 8337 3011 8337 3013 8376 3035 8372
TIME...MOT...LOC 1817Z 268DEG 19KT 3022 8361

38-GODSEY
Special weather statement, Aug 14, 1:33 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
233 PM EDT TUE AUG 14 2012

FLZ017-018-027-118-127-141915-
LEON FL-INLAND JEFFERSON FL-COASTAL JEFFERSON FL-COASTAL WAKULLA
FL-INLAND WAKULLA FL-
233 PM EDT TUE AUG 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN
JEFFERSON...SOUTHEASTERN LEON AND NORTHEASTERN WAKULLA COUNTIES IN
THE FLORIDA BIG BEND...

* UNTIL 315 PM EDT

AT 232 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR WOODVILLE...MOVING EAST AT 30 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3020 8435 3043 8430 3032 8380 3031 8382
      3028 8384 3025 8392 3020 8392 3019 8395
      3015 8396 3009 8399
TIME...MOT...LOC 1833Z 285DEG 26KT 3027 8421

38-GODSEY
Special weather statement, Aug 14, 2:03 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT TUE AUG 14 2012

FLZ015-115-141945-
COASTAL FRANKLIN FL-INLAND FRANKLIN FL-
303 PM EDT TUE AUG 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN FRANKLIN
COUNTY IN THE FLORIDA BIG BEND...

* UNTIL 345 PM EDT

AT 259 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 2 MILES NORTH OF APALACHICOLA...MOVING SOUTHEAST AT 15
MPH.

THIS STORM WILL BE NEAR...
  APALACHICOLA BY 310 PM EDT.
  EASTPOINT BY 315 PM EDT.
  ST GEORGE ISLAND BY 330 PM EDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 2962 8497 2968 8486 2973 8492 2978 8489
      2972 8496 2970 8502 2971 8510 2975 8515
      2978 8511 2978 8504 2989 8502 2977 8480
      2973 8488 2968 8486 2973 8473 2972 8473
      2968 8478 2961 8495
TIME...MOT...LOC 1903Z 305DEG 15KT 2976 8500

38-GODSEY
Special weather statement, Aug 14, 3:01 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM EDT TUE AUG 14 2012

ALZ066-067-142030-
DALE AL-HENRY AL-
301 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FAR NORTHWEST DALE AND
FAR NORTHERN HENRY COUNTIES...

* UNTIL 330 PM CDT

AT 258 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
EUFAULA TO 7 MILES SOUTHEAST OF CLIO...OR ALONG A LINE EXTENDING FROM
SCOTTSBORO CROSSROADS TO BLUE SPRINGS...MOVING EAST AT 10 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3177 8513 3174 8512 3172 8513 3169 8513
      3155 8544 3162 8553 3162 8543 3171 8541
      3171 8522 3175 8520 3178 8516
TIME...MOT...LOC 2001Z 286DEG 10KT 3176 8522 3166 8549

08-LAMERS
Special weather statement, Aug 14, 3:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 PM EDT TUE AUG 14 2012

ALZ066-067-142030-
DALE AL-HENRY AL-
302 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FAR NORTHEAST DALE AND
FAR NORTHERN HENRY COUNTIES...

* UNTIL 330 PM CDT

AT 258 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
EUFAULA TO 7 MILES SOUTHEAST OF CLIO...OR ALONG A LINE EXTENDING FROM
SCOTTSBORO CROSSROADS TO BLUE SPRINGS...MOVING EAST AT 10 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3177 8513 3174 8512 3172 8513 3169 8513
      3155 8544 3162 8553 3162 8543 3171 8541
      3171 8522 3175 8520 3178 8516
TIME...MOT...LOC 2001Z 286DEG 10KT 3176 8522 3166 8549

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 10:40 AM CDTSpecial Weather StatementTAEWashington50 min
Aug 14, 10:56 AM CDTSpecial Weather StatementTAEWashington49 min
Aug 14, 11:24 AM CDTSpecial Weather StatementTAEJackson51 min
Aug 14, 12:24 PM CDTSpecial Marine WarningTAE51 min
Aug 14, 12:26 PM CDTSpecial Weather StatementTAEGadsden49 min
Aug 14, 12:46 PM CDTSpecial Weather StatementTAELeon59 min
Aug 14, 1:17 PM CDTSpecial Weather StatementTAEMadison43 min
Aug 14, 1:33 PM CDTSpecial Weather StatementTAEJefferson42 min
Aug 14, 2:06 PM CDTSpecial Marine WarningTAE54 min
Aug 13, 8:49 PM CDTRiver Flood WarningTAEBerrien, Lowndes15 hr
Aug 14, 3:01 PM CDTSpecial Weather StatementTAEHenry29 min
Aug 14, 3:33 PM CDTSpecial Weather StatementTAEHenry27 min
Aug 14, 3:47 PM CDTSpecial Weather StatementTAECoffee28 min
Aug 14, 3:55 PM CDTSevere Thunderstorm WarningTAECoffee, Dale35 min
Aug 14, 4:05 PM CDTSpecial Weather StatementTAEDale25 min
Aug 14, 4:13 PM CDTSevere Thunderstorm WarningTAEDale32 min
Aug 14, 4:43 PM CDTSpecial Weather StatementTAEDale37 min
Aug 14, 5:09 PM CDTSpecial Weather StatementTAECoffee51 min
Aug 14, 5:22 PM CDTSevere Thunderstorm WarningTAECoffee, Geneva38 min
Aug 14, 5:43 PM CDTSevere Thunderstorm WarningTAECoffee, Dale32 min
Aug 14, 5:52 PM CDTSpecial Weather StatementTAEGeneva23 min
Aug 14, 6:17 PM CDTSpecial Weather StatementTAEGeneva58 min

Nearby

Special Weather Statements in Alabama, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.